# SDR REXA2012061600846

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 20,174 hours, 17,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 CD EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED ROW 1 CD EMERGENCY LIGHT STRIP IAW AMM 33-51-01.  OPS CHECKS GOOD.
